# SDR FDEA202410071432

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,531 hours, 21,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y0-Y450 UNDERFLOOR WEB CRACKED REPAIRED THE CRACKED WEB AT MAIN DECK FR47 Y0-Y450 UNDERFLOOR PER A300-600F SRM53-  15-15-201-C2 FIG.201. THIS IS CATEGORY B REPAIR AND MUST BE INSPECTED AT DEFINED   INTERVALS PER A300-600F SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC. INPECTION METHOD:   DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100.
